MathSciNet Relay Station
MathSciNet bibliographic data
MR2817420 35L75 (35B25 35B30 35B41 35L35)
Sun, Chunyou; Yang, Lu; Duan, Jinqiao Asymptotic behavior for a semilinear second order evolution equation. Trans. Amer. Math. Soc. 363 (2011), no. 11, 6085–6109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement